Extension operators on sobolev spaces with decreasing integrability

Research output: Contribution to journalArticlepeer-review


We study extension operators on Sobolev spaces with decreasing integrability on the base of set functions associated with the operator norms. Sharp necessary conditions are given in terms of the generalized measure density condition and in terms of a weak integral equivalence of the Euclidean metric and an intrinsic metric.

Original languageEnglish
Pages (from-to)381-388
Number of pages8
JournalTransactions of A. Razmadze Mathematical Institute
Issue number3
StatePublished - 1 Dec 2020


  • Sobolev spaces; Extension operators

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Extension operators on sobolev spaces with decreasing integrability'. Together they form a unique fingerprint.

Cite this